Top answers from doctors based on your search:
Disclaimer

effect zoloft sertraline

A 42-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Zoloft (sertraline): Usually 4-6 weeks.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 35-year-old male asked:
Dr. Mark Fisher
34 years experience Neurology
Can't predict: Sertraline is a 1st-generation SSRI like Prozac (fluoxetine). Diazepam is a benzodiazepine - chemically very different. BZDs cause psychological not p ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Alon Gitig
20 years experience Cardiology
Lots of weight gain?: The medication itself shouldn't affect lipids significantly. However, if you gained significant weight (probably 15-20 pounds would do it...), as do m ... Read More
6
6 thanks
Dr. Samoon Ahmad
34 years experience Psychiatry
Metabolic Syndrome: Psychotropic medicines may effect weight and consequently cause or worsen metabolic conditions. More importantly mood and anxiety may predispose to me ... Read More
9
9 thanks
A 36-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Zoloft (sertraline): Very occasionally, dose related, or could be a symptom of anxiety.
1
1 thank
A female asked:
Dr. Jalal Zuberi
45 years experience Pediatrics
Not common: Confusion and other mood changes are more common with anti depressants like Zoloft (sertraline). Pl check the package insert for more details.
A 38-year-old member asked:
Dr. Mark Reynolds
33 years experience Psychiatry
Very rare: While sertraline can rarely increase heart rate and has been associated with sinus tachycardia in cases of toxicity after overdose, there have only be ... Read More
A 26-year-old male asked:
Dr. Nicholas Stratas
61 years experience Psychiatry
Yes: Derealization CAN be subsequent to most any medication- best way to tell is to stop it - if it goes away wait a Few days and restart- of it occurs wh ... Read More
1
1 thank
A 50-year-old female asked:
Dr. Bennett Werner
44 years experience Cardiology
No: It is not a side effect of zoloft (sertraline).
1
1 thank
A 33-year-old female asked:
Dr. Marie Trenga
36 years experience Family Medicine
SSRIs: Zoloft (sertraline) is an antidepressant of the ssri class. Some people report feeling apathetic or their emotions are blunted while on these medicine ... Read More
2
2 thanks
A 27-year-old female asked:
Dr. Ladislav Volicer
62 years experience Geriatric Psychiatry
Could be: Very stiff and rigid muscles could be side effect of zoloft (sertraline) and you need to see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month